# SDR AALA20150325012

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 50,376 hours, 17,637 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: S251N40315
- Condition: Faulty
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT,  RECEIVED TE FLAP DISAGREE MSG GOING TO FLAPS 20, STOPPED AT 17 DEGREES.  APPROACH WAS ABORTED & ACFT DIVERTED.  R & R RT SLAT TRANSMITTER IAW AMM 27-88-01 & AMM 27-58-01.  PERFORMED FSEU BITE CHECK WITH NO FAULTS FOUND.  PERFORMED OPERATIONAL CHECK OF FLAPS.  SYS CHECKED NORMAL.
